# SDR UALA2011072203748

- Difficulty date: July 22, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 74,637 hours, 21,629 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 1FA011141
- Part serial: 100
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG REV WILL NOT GO INTO REVERSE.  REPLACED ISOLATION VALVE, NO HELP.  NO VOLTAGE TO ISOLATION VALVE.   REPLACED LT REVERSER DIRECTIONAL CONTROL VALVE PER MM.REPLACED PSEU.  REVERSER DEPLOYS AND NO FAULT MESSAGES. OPS CHECKED PER MM, PASSED.
